Cylaris

What If I Take an Overdose?

It is not known what to expect from an overdose of Cylaris. Because the product contains caffeine, it is reasonable to assume that taking too much of it can cause stimulant-related overdose effects, such as:
 
  • Muscle twitching
  • Insomnia
  • Difficulty breathing
  • Confusion
  • Loss of consciousness
  • Fever
  • An irregular heart rhythm (arrhythmia)
  • A rapid heart rate (tachycardia)
  • Hallucinations
  • Dizziness
  • Seizures
  • Loss of life.
 
(Click Cylaris Overdose for more information.)
 

How Should Cylaris Be Stored?

Refer to the label of your Cylaris product for information on how best to store it. Keep this and all medications and supplements out of the reach of children.
 
5 Reasons Your Diet Will Fail

Cylaris Weight Loss Pills

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.